# SDR UALA2011061002867

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 53,219 hours, 19,689 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 IDG OIL OVHT ECAM, FLIGHT DIVERTED.  SCREEN. - ELEC  CREW COMMENTS:  IDG 1 OVHT ECAM, DISCNT IDG 1 PER FM. SUCCESSFUL DISCNCT.
